MathSciNet Relay Station
MathSciNet bibliographic data
MR1859708 14N20 (32S22 52C35)
Yuzvinskiĭ, S. Orlik-Solomon algebras in algebra and topology. (Russian) Uspekhi Mat. Nauk 56 (2001), no. 2(338), 87--166; translation in Russian Math. Surveys 56 (2001), no. 2, 293–364
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement